MathSciNet Relay Station
MathSciNet bibliographic data
MR610314 (82c:49020) 49C10
Crandall, Michael G.; Lions, Pierre-Louis Condition d'unicité pour les solutions généralisées des équations de Hamilton-Jacobi du premier ordre. (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 3, 183–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement